# SDR A6WA200540198

- Difficulty date: June 13, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 280, RBL 9, OUTBOARD SIDE IS CRACKED IN RADIUS APPROX .70 INCH LONG.  (M)
